Current Volume | Browse | Search | RSSHome | Instructions for Authors | JSS Style Guide | Editorial Board

Authors: Alexandre Brouste, Jacques Istas, Sophie Lambert-Lacroix
Title: [download]
(2551)
On Simulation of Manifold Indexed Fractional Gaussian Fields
Reference: Vol. 36, Issue 4, Aug 2010
Submitted 2009-10-02, Accepted 2010-06-06
Type: Article
Abstract:

To simulate fractional Brownian motion indexed by a manifold poses serious numerical problems: storage, computing time and choice of an appropriate grid. We propose an effective and fast method, valid not only for fractional Brownian fields indexed by a manifold, but for any Gaussian fields indexed by a manifold. The performance of our method is illustrated with different manifolds (sphere, hyperboloid).

Paper: [download]
(2551)
On Simulation of Manifold Indexed Fractional Gaussian Fields
(application/pdf, 1.3 MB)
Supplements: [download]
(534)
FieldSim_3.1.3.tar.gz: R source package
(application/x-gzip, 10.5 KB)
[download]
(616)
v36i04.R: R example code from the paper
(application/octet-stream, 11.1 KB)
Resources: BibTeX | OAI
Creative Commons License
This work is licensed under the licenses
Paper: Creative Commons Attribution 3.0 Unported License
Code: GNU General Public License (at least one of version 2 or version 3)
Current Volume | Browse | Search | RSSHome | Instructions for Authors | JSS Style Guide | Editorial Board